# SDR R61A202001270094

- Difficulty date: January 9, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 42,295 hours, 26,418 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CORROSION AND SCRIBE MARKS FOUND AT CROSSBEAM, FR 84 BTW RBL 5 AND RBL 36. REPAIRED CROSSBEAM IAW ETD2020-170-001102. ***AIRCRAFT REMAINS IN HEAVY CHECK***
